Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Yu. S. Il\cprime yashenko
Title: Finiteness theorems for limit cycles
Additional book information Translations of Math. Monographs, American Mathematical Society, Providence, RI, 1991, 288 + ix pp., US$196.00. ISBN 0-8218-4553-5.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Carmen Chicone
Journal: Bull. Amer. Math. Soc. 28 (1993), 123-130
PII: S 0273-0979(1993)00329-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia